# SDR ABXA020072

- Difficulty date: July 30, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 78,834 hours, 25,508 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 4771392501
- Condition: Sheared
- Location: Mlg Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLACED LANDING GEAR LEVER DOWN, HAD LOUD BANG WITH GREENLIGHT ON NOSE GEAR.  FOUND RIGHT MAIN LANDING GEAR ACTUATOR LOWER PIVOT PIN SHEARED.  REPLACED THE RETRACT PIN AND ACTUATOR.  REWORKED THE RIGHT MAIN LANDING GEAR RETRACT PIN BOSS HOLE.  OVERSIZED TO REMOVE CORROSION IAW NEA 32130001-003.  WORK COMPLETED IAW D832-44721-MR.  BOEING COMMERCIAL AIRCRAFT GROUP CONTACTED BY ENGINEERING FOR EVALUATION.
